Pacific Journal of Mathematics

Periodic points on nilmanifolds and solvmanifolds.

Edward Charles Keppelmann

Article information

Source
Pacific J. Math., Volume 164, Number 1 (1994), 105-128.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102622283

Mathematical Reviews number (MathSciNet)
MR1267503

Zentralblatt MATH identifier
0795.55002

Subjects
Primary: 55M20: Fixed points and coincidences [See also 54H25]
Secondary: 58F20

Citation

Keppelmann, Edward Charles. Periodic points on nilmanifolds and solvmanifolds. Pacific J. Math. 164 (1994), no. 1, 105--128. https://projecteuclid.org/euclid.pjm/1102622283


Export citation

References

  • [I] G. Allaud and E. Fadell, A fiber homotopy extension theorem, Trans. Amer. Math. Soc, 104 (1962), 239-251.
  • [2] D.Anosov, TheNielsen number of maps ofnilmanifolds, Russian Math. Surveys, 40(1985), 149-150.
  • [3] L. Auslander, An exposition on the structure of solvmanifolds, Bull. Amer. Math. Soc, 79(1973), 227-261.
  • [4] L. Auslander, L. Green and F. Hahn, Flows on Homogeneous Spaces, Ann. of Math. Stud., vol. 53, Princeton University Press (1963).
  • [5] R. Brooks, R. Brown, J. Pak and D. Taylor, Nielsen numbers of maps of tori, Proc. Amer. Math. Soc, 52 (1975), 398-400.
  • [6] R. F. Brown, The Lefschetz Fixed Point Theorem, Scott, Foresman and Com- pany (1970).
  • [7] E. Fadell and S. Husseini, On a theorem of Anosov on Nielsen numbers for nilmanifolds, Nonlinear FunctionalAnalysis and its Applications (Reidel), 173 (1986), 46-51.
  • [8] B. Halpern, Periodicpoints on tori, Pacific J. Math., 83 (1979), 117-133.
  • [9] B. Halpern, Periodicpoints on the Klein bottle, never published.
  • [10] P. Heath,R. Piccinini and C. Y. You, Nielsen Type Numbers for Periodic Points, I, Proceedings from Tianjin 1988 (Topological Fixed Point Theory and Appli- cations), Lecture Notes in Math., vol. 1411, Springer-Verlag, Berlin and New York, 1983, pp. 88-106.
  • [II] P. Heath and C. Y. You, Nielsen type numbers for periodic points II,preprint.
  • [12] B. Jiang, Lectures on Nielsen Fixed Point Theory, Contemp. Math., vol. 14, Amer. Math. Soc, Providence, RI, 1982.
  • [13] B. Jiang, Fixed Point Classes From a Differentiate Viewpoint, Proceedings from Sherbrooke, Quebec 1980 (Fixed Point Theory), Springer-Verlag LectureNotes in Math., 886, 163-170.
  • [14] T. Kiang, The Theory of Fixed Point Classes,Springer-Verlag (1989).
  • [15] A. I. Macev, On a Class of Homogeneous Spaces, English transl., Amer. Math. Soc. Transl. (1), 9 (1962), 276-307.
  • [16] C. McCord, Nielsen numbers and Lefschetz numbers on solvmanifolds, Pacific J. Math., 147(1991), 153-164.
  • [17] G. D. Mostow, Factorspacesof solvable groups,Ann. of Math., 60 (1954), 1-27.

See also

  • Corr : Edward C. Keppelmann. Correction to: ``Periodic points on nilmanifolds and solvmanifolds''. Pacific Journal of Mathematics volume 166, issue 2, (1994), pp. 403-403.